Global existence and blow-up for a class of nonlocal nonlinear Cauchy problems arising in elasticity
dc.authorid | 0000-0003-1160-9236 | |
dc.authorid | 0000-0002-5167-609X | |
dc.authorid | 0000-0001-6353-9386 | |
dc.contributor.author | Duruk, Nilay | en_US |
dc.contributor.author | Erbay, Hüsnü Ata | en_US |
dc.contributor.author | Erkip, Albert | en_US |
dc.date.accessioned | 2015-01-15T23:01:37Z | |
dc.date.available | 2015-01-15T23:01:37Z | |
dc.date.issued | 2010-01 | |
dc.department | Işık Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümü | en_US |
dc.department | Işık University, Faculty of Arts and Sciences, Department of Mathematics | en_US |
dc.description.abstract | We study the initial-value problem for a general class of nonlinear nonlocal wave equations arising in one-dimensional nonlocal elasticity. The model involves a convolution integral operator with a general kernel function whose Fourier transform is nonnegative. We show that some well-known examples of nonlinear wave equations, such as Boussinesq-type equations, follow from the present model for suitable choices of the kernel function. We establish global existence of solutions of the model assuming enough smoothness on the initial data together with some positivity conditions on the nonlinear term. Furthermore, conditions for finite time blow-up are provided. | en_US |
dc.description.version | Publisher's Version | en_US |
dc.identifier.citation | Duruk, N., Erbay, H. A. & Erkip, A. (2010). Global existence and blow-up for a class of nonlocal nonlinear cauchy problems arising in elasticity. Nonlinearity, 23(1), 107-118. doi:10.1088/0951-7715/23/1/006 | en_US |
dc.identifier.doi | 10.1088/0951-7715/23/1/006 | |
dc.identifier.endpage | 118 | |
dc.identifier.issn | 0951-7715 | |
dc.identifier.issn | 1361-6544 | |
dc.identifier.issue | 1 | |
dc.identifier.scopus | 2-s2.0-76149100234 | |
dc.identifier.scopusquality | Q1 | |
dc.identifier.startpage | 107 | |
dc.identifier.uri | https://hdl.handle.net/11729/391 | |
dc.identifier.uri | http://dx.doi.org/10.1088/0951-7715/23/1/006 | |
dc.identifier.volume | 23 | |
dc.identifier.wos | WOS:000272846700007 | |
dc.identifier.wosquality | Q2 | |
dc.indekslendigikaynak | Web of Science | en_US |
dc.indekslendigikaynak | Scopus | en_US |
dc.indekslendigikaynak | Science Citation Index Expanded (SCI-EXPANDED) | en_US |
dc.institutionauthor | Erbay, Hüsnü Ata | en_US |
dc.institutionauthorid | 0000-0002-5167-609X | |
dc.language.iso | en | en_US |
dc.peerreviewed | Yes | en_US |
dc.publicationstatus | Published | en_US |
dc.publisher | IOP Publishing | en_US |
dc.relation.ispartof | Nonlinearity | en_US |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.rights | info:eu-repo/semantics/closedAccess | en_US |
dc.subject | Generalized boussinesq equation | en_US |
dc.subject | Boussinesq equations | en_US |
dc.subject | Global existence | en_US |
dc.subject | Global solution | en_US |
dc.title | Global existence and blow-up for a class of nonlocal nonlinear Cauchy problems arising in elasticity | en_US |
dc.type | Article | en_US |
dspace.entity.type | Publication |
Dosyalar
Orijinal paket
1 - 1 / 1
Küçük Resim Yok
- İsim:
- 391.pdf
- Boyut:
- 159.96 KB
- Biçim:
- Adobe Portable Document Format
- Açıklama:
- Publisher's Version